# SDR RAIA980605

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nose Wheel
- Condition: Separated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

FLT 7438 - STL - LEFT NOSE WHEEL SEPARATED FROM NOSE GEAR AXLE AFTER TAKEOFF, CREW PERFORMED EMERGENCY LANDING.  MAINTENANCE IS IN WORK.  (M)
